Journal article icon

Journal article

Sudden-onset catatonia following Clozapine withdrawal: a case report

Subtitle:
Letter to the editor
Publication status:
Published
Peer review status:
Reviewed (other)

Actions


Access Document


Publisher copy:
10.4088/JCP.15cr10355

Authors


More by this author
Department:
Oxford, MSD, Psychiatry
Hadjiphilippou, S More by this author
MacCabe, J More by this author
Publisher:
Physicians Postgraduate Press Publisher's website
Journal:
Journal of Clinical Psychiatry Journal website
Volume:
77
Issue:
7
Pages:
Artice: e899
Publication date:
2016-07-05
DOI:
EISSN:
1555-2101
ISSN:
0160-6689
Pubs id:
pubs:636246
URN:
uri:b433fe92-b3cc-4bda-9ee8-6a2a6e0ab8cb
UUID:
uuid:b433fe92-b3cc-4bda-9ee8-6a2a6e0ab8cb
Local pid:
pubs:636246
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP